Moduli of reflexive K3 surfaces (with C. Bartocci and U. Bruzzo),  In Complex analysis and geometry, Research Notes in Mathematics Series, 366, Pitman, 60–69 (1997). Editors: V. Ancona et al.


A Fourier-Mukai transform for stable bundles on K3 surfaces (with C. Bartocci and U. Bruzzo), J. Reine Ang. Math., 486, 1–16 (1997).


Global structures for the moduli of (punctured) super Riemann surfaces (with J.A. Domínguez Pérez and C. Sancho de Salas), J. Geom. Phys. 21 (1997) 199-217.


Fourier-Mukai Transform and Index Theory (with C. Bartocci and U. Bruzzo), Manuscripta Math., 85, 141-163 (1994).


The variety of positive superdivisors of a supercurve (supervortices) (with J.A. Domínguez Pérez and C. Sancho de Salas), J. of Geom. and Phys. 12 (1993) 183-204.


Foundations of supermanifold theory: the axiomatic approach (with C. Bartocci, U. Bruzzo and V. Pestov), Diff. Geom. and its Appl. 3 (1993) 135-155.


Ob aksiomatisheskom podhode k supermnogoobraziyam (with C. Bartocci, U. Bruzzo and V. Pestov) (in Russian). English translation: “On an axiomatic approach to supermanifolds”,  Dokl. Akad. Nauk. SSSR 321 (1991) 649-652 (in Russian). Soviet Math. Dokl. 44

(1992) 744-748 (in English).


Proizvedeniya i vectornyr rassoloeniya v kategorii G-supermnogoobrazii (with C. Bartocci, U. Bruzzo and V. Pestov) (in Russian). English translation: “Products and vector bundles in the category of G–supermanifolds”,  Siberian Math. J. 74 (1993), 1-9.


Supermanifolds: New directions in geometry, In “Actas XV Jornadas Luso-Españolas de Matemáticas”, Vol. III, 3-26 (1991).


Supersymmetric products for SUSY curves (with J.A. Domínguez Pérez and C. Sancho de Salas), In Springer Lecture Notes in Phys. 375 (1991) 271-285.


Some results on line bundles on SUSY-curves (with C. Bartocci and U. Bruzzo), In “Diff. Geom. Meths. in Teor. Phys.” , Plenum Press, (1991), 667-672. 


Characteristic Classes for Super Vector Bundles (with U. Bruzzo), J. Math. Phys. 30 (1989) 1233-1237.


Berezinian Measures and graded Haar Theory (with J. Muñoz Masqué), Adv.in Maths. 76 (1989) 200-217.


A Theory of Chern classes for Super Vector Bundles (with U. Bruzzo), In A.I. Solomon ed., World Scientific, Singapore (1989) 197-207.


A remark on a new category of Supermanifolds (with C. Bartocci and U. Bruzzo), J. Geom. and Phys. 4 (1988) 509-516.


La integral de Berezin (in Spanish)  Rev. Real Acad. Cienc. Ex. Fcas. y Nat., Madrid 82, (1988), 537-540.


Sheaves and their cohomology, an introduction,  Sem. Ist. Mat. Apl.“G. Lagrange” , Univ. Firenze (1987).


Variational Berezinian problems and their relationship with graded variational problems (with J. Muñoz Masqué), In Springer Lecture Notes in Maths. 1251 (1987), 137-149.


Medidas de Haar-Berezin (with J. Muñoz Masqué) (in Spanish), Extracta Mathematicae, 2 (1987).


Infinitesimal functoriality of graded Poincaré-Cartán forms (with J. Muñoz Masqué),  In World Scientific (1986), 126-133.


Construction intrinsèque du faisceau de Berezin d’une variété graduée (with J. Muñoz Masqué) (in French), C. R. Acad. Sc. Paris 301 S`erie I, 20 (1985), 915-918.


Towards a classical field theory on graded manifolds (with A. Perez-Rendón), In Pitagora Ed. (1985), 261-275.


Gauge theories on homogeneous manifolds (with A. Perez-Rendón), In D.Reidel Pub.Company (1984), 55-74.


Global variational calculus on graded manifolds, II (with J. Muñoz Masqué),  J.Mat.Pures et Appl. 63 (1985), 87-104.


Global variational calculus on graded manifolds, I: Graded Jet bundles, structure 1-form, and graded infinitesimal contact transformations (with J. Muñoz Masqué), J.Mat.Pures et Appl. 63 (1984), 283-309.


Higher order Jet Bundles for graded manifolds (Superjets) (with J. Muñoz Masqué), J. of Geom and Phys. 0 (1984), 271-278


Jets de orden finito de esquemas (with J. Muñoz Masqué) (in Spanish), In Acta Salmanticensia Ciencias 46 (1982) 467–472.


Correspondencias divisoriales entre esquemas relativos, Rev.Mat.Hisp.Amer. XLI (1981), 151-167.


 

Old Papers